# SDR UALA2009061001648

- Difficulty date: June 9, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 57,091 hours, 10,578 cycles
- Engine: Pwa PW4077
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 263BA1011
- Part serial: 150
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU DID NOT START, APU STATUS MSG, APU CHARGER MSG ALSO.  RESET APU BATTERY CHARGER CB ON P320.  APU BATT NOT CHARGING.  SUSPECT CHARGER AT FAULT.  REPLACED BATTERY AND CHARGER, ALL TESTED OKAY.
